MathSciNet Relay Station
MathSciNet bibliographic data
MR2652073 20G43 (20C08)
Wada, Kentaro On decomposition numbers with Jantzen filtration of cyclotomic $q$-Schur algebras. Represent. Theory 14 (2010), 417–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement